# SDR ASOA2013071208633

- Difficulty date: June 19, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N755EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10185
- Aircraft time: 21,431 hours, 14,978 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 280 FLOORBEAM WEB CORRODED.   COMPLIED WITH EC/TC REO 670-53-11-594 01 AND GREO 670-53-11-594 REV, DATED 04/27/2011.
